# SDR CALA2022082902214

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737
- Aircraft serial: 43533
- Aircraft time: 26,889 hours, 9,772 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: Fwd Of L Elev
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT HORIZONTAL STAB - SEAL FWD OF ELEVATOR DAMAGED.  PART OF SEAL MISSING. PIC REPLACED ELEVATOR SEAL ASSY.
